Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Strained on neck, muscle relaxer and anti inflammatory taken, stomach hurts while sneeze, yawn and cough

i have been running a low temp on and off for about a week. I went to er and said it was a virus and he thinks i strained my neck and gave me a muscle relaxer and anti inflamatory. I finished around of azithromycin on sunday and i do not feel better.the top of my stomach hurts and feels empty and hurts if i sneeze yawn or cough. I dont know what else to do. i feel horrible.
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I would suggest you to continue antibiotics and muscle relaxant. Some time viral fever take time to settle. Also because of weakness you are feeling abdominal pain. I advice you to start pan d tablet as well. also take lot of fluids and juice in diet as you may not feel hungry due to bad taste inmouth. Appldiclofenec ic over neck.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor